RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 6, Pages 33–55 (Mi mz2449)  

This article is cited in 3 scientific papers (total in 3 papers)

Waves in a fluid over an elastic bottom. The existence theorem and exact solutions

S. Yu. Dobrokhotova, O. L. Tolstovab, I. Yu. Chudinovichc

a A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
b Moscow State Institute of Electronics and Mathematics
c V. N. Karazin Kharkiv National University

Full text: PDF file (1560 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:6, 1208–1222

Bibliographic databases:

UDC: 517.95
Received: 01.03.1993

Citation: S. Yu. Dobrokhotov, O. L. Tolstova, I. Yu. Chudinovich, “Waves in a fluid over an elastic bottom. The existence theorem and exact solutions”, Mat. Zametki, 54:6 (1993), 33–55; Math. Notes, 54:6 (1993), 1208–1222

Citation in format AMSBIB
\Bibitem{DobTolChu93}
\by S.~Yu.~Dobrokhotov, O.~L.~Tolstova, I.~Yu.~Chudinovich
\paper Waves in a fluid over an elastic bottom. The existence theorem and exact solutions
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 6
\pages 33--55
\mathnet{http://mi.mathnet.ru/mz2449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1268370}
\zmath{https://zbmath.org/?q=an:0830.35099}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 6
\pages 1208--1222
\crossref{https://doi.org/10.1007/BF01209082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300022}


Linking options:
  • http://mi.mathnet.ru/eng/mz2449
  • http://mi.mathnet.ru/eng/mz/v54/i6/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Dobrokhotov, O. L. Tolstova, “Asymptotic eigenfunctions and generalized eigenfunctions of an operator related to wave motions of a fluid over an elastic slightly nonflat bottom”, Math. Notes, 58:6 (1995), 1336–1340  mathnet  crossref  mathscinet  zmath  isi
    2. R. O. Hryniv, S. Yu. Dobrokhotov, A. A. Shkalikov, “An operator model for the oscillation problem of liquids on an elastic bottom”, Math. Notes, 68:1 (2000), 57–70  mathnet  crossref  mathscinet  zmath  isi
    3. Dobrokhotov S.Yu., Tolstova O.L., Sekerzh-Zenkovich S.Ya., Vargas C.A., “Influence of the Elastic Base of a Basin on the Propagation of Waves on the Water Surface”, Russ. J. Math. Phys., 25:4 (2018), 459–469  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:363
    Full text:76
    References:44
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019